MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5610
Medical Device Problem Codes Intermittent Capture (1080); Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for a routine generator change procedure.During exposure to electrocautery, the pulse generator reverted to backup operation.Intermittent loss of capture was noted due to the change to unipolar pacing.Further interrogation was not possible due to the device's backup operation.The device was removed and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of backup mode was confirmed.Analysis of the device indicated that the backup mode was triggered as a result of low voltage fluctuations consistent with electrocautery exposure.

Brand Name
VICTORY XL SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7733367
Report Number2017865-2018-11111
Device Sequence Number1618268
Product Code LWP
UDI-Device Identifier05414734009539
UDI-Public05414734009539
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number5610
Device Lot Number3061807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1